# SDR HEEA966676

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FD
- Make and model: Bell 412
- Aircraft serial: 33056
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Paint Peel
- Location: T/R
- Part time: 942 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE PAINT PEELING AND FILLER MISSING.
